Commutativity with algebraic identities involving prime ideals
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 723-731
Published online March 10, 2020
Printed July 31, 2020
Hajar El Mir, Abdellah Mamouni, Lahcen Oukhtite
University S. M. Ben Abdellah Fez; University Moulay Isma\"{i}l; University S. M. Ben Abdellah Fez
Abstract : The purpose of this paper is to study the structure of quotient rings $R/P$ where $R$ is an arbitrary ring and $P$ is a prime ideal of $R$. Especially, we will establish a relationship between the structure of this class of rings and the behavior of derivations satisfying algebraic identities involving prime ideals. Furthermore, the characteristic of the quotient ring $R/P$ has been determined in some situations.
Keywords : Derivations, prime ideals, commutativity
MSC numbers : 16N60, 16W10, 16W25
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd